# SDR HEER119378

- Difficulty date: April 1, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N326PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0435
- Aircraft time: 789 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pivot
- Part number: 9220700
- Part serial: NA
- Condition: Frozen
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BALL PIVOT FAILED INSPECTION OF ASB EC135-67A-017 REV. 2.  FROZEN UNABLE TO MOVE PIVOT POINT.  REPLACED WITH SERVICEABLE PART.
